Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 199, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 23, 2020, 1:48 PM CDT for Kemper County, Mississippi. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2020, 1:48 PM CDT (18:48 UTC)
- Expired
- Apr 23, 2020, 2:17 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 139 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 1:57 PM CDT | TSTM WND DMG | 1 Sw Porterville, MS | TREES AND UTILITY POLES WERE DOWNED IN THE PORTERVILLE AREA, INCLUDING ON US 45 NEAR ST LUKES CHURCH RD AND ON MS 498. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1085 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted.
770
WUUS54 KJAN 231848
SVRJAN
MSC069-231930-
/O.NEW.KJAN.SV.W.0199.200423T1848Z-200423T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
148 PM CDT Thu Apr 23 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Kemper County in east central Mississippi...
* Until 230 PM CDT.
* At 148 PM CDT, a severe thunderstorm was located near Porterville,
or 8 miles north of Meridian Station, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Porterville and Electric Mills around 200 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3259 8839 3258 8846 3258 8864 3273 8869
3284 8836
TIME...MOT...LOC 1848Z 253DEG 36KT 3267 8858
HAIL...1.00IN
WIND...60MPH
$$
JC2 follow-up statements
041
WWUS54 KJAN 231902
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
202 PM CDT Thu Apr 23 2020
MSC069-231930-
/O.CON.KJAN.SV.W.0199.000000T0000Z-200423T1930Z/
Kemper MS-
202 PM CDT Thu Apr 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN KEMPER COUNTY...
At 202 PM CDT, a severe thunderstorm was located near Porterville, or
12 miles northeast of Lauderdale, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Kemper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3259 8839 3258 8846 3258 8864 3273 8869
3284 8836
TIME...MOT...LOC 1902Z 256DEG 35KT 3269 8842
HAIL...1.25IN
WIND...60MPH
$$
JC727
WWUS54 KJAN 231917
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
217 PM CDT Thu Apr 23 2020
MSC069-231927-
/O.CAN.KJAN.SV.W.0199.000000T0000Z-200423T1930Z/
Kemper MS-
217 PM CDT Thu Apr 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEMPER COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3259 8839 3258 8846 3258 8864 3273 8869
3284 8836
TIME...MOT...LOC 1917Z 253DEG 36KT 3273 8827
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:10 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 23, 12:10 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1210 PM CDT Thu Apr 23 2020 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Most sites have resumed VFR conditions with the exception of sites in the east. As the front moves through there could be some showers or isolated storms this afternoon. Behind the front winds will shift out of the west and remain gusty. Winds will diminish this evening and go light to calm overnight. There are indications of some MVFR to IFR ceilings and vis restrictions but have not included those in this TAF package at this time. /28/ && .DISCUSSION... Morning/overnight convection has moved off to the eastbut additional showers and thunderstorms continue to develop across portions of northeast Mississippi. Hi-res models continue to indicate that this will occur from roughly now through about 18-21Z as a cold front moves through the region. This will combine with the moist airmass in place to bring isolated to scattered showers and thunderstorms through this afternoon. Temperatures across the area remain in the 70s, along with dewpoints in the upper 60s and lower 70s. Behind the front, that looks to be moving across LA and into MS, cooler and drier air is in place. It remains possible that as the front continues to move through and combine with this moist airmass, a few storms could become strong to severe as there remains steep lapse rates, good shear and decent instability especially across the southeast. This is where the marginal and slight risks remain. Going forecast handles this well. /28/ Prior discussion below: Today through tonight...the severe weather and flash flood event continues early this morning as a convective system pushes through central/eastern MS. This initial activity will affect e/se portions of the forecast area until around daybreak...with continued threat for all modes of severe weather and flash flooding. After a break in the threats this morning in the wake of the MCS, a second threat for severe storms is expected to redevelop by afternoon ahead of the cold front as steep lapse rates remain juxtaposed over a very moist boundary layer. There may be some capping to contend with, but sufficient heating/destabilization is anticipated for discrete storms to develop, and shear profiles support these becoming supercells capable of large hail/tornadoes. As it stand, it appears the greatest threat will be just east of the ArkLaMiss. Otherwise, expect winds to be gusty from the west as conditions dry following the cold frontal passage later this afternoon. Then expect a quiet overnight. Friday through next Wednesday night...fast flow remains over the forecast area for the long term portion of the forecast with a couple of more shortwave troughs potentially affecting the ArkLaMiss region. The first trough will be relatively quick on the heels of the current one as it moves in for Friday night. Because it is moving in so fast, and because the greater ascent will be just to our north, the threat for thunderstorms will be questionable, especially south of the Highway 82 corridor. However, if storms do develop, steep lapse rates and strong deep layer shear will support supercells with mainly a hail threat. For now, SPC is targeting NW MS with a marginal risk for severe storms, mainly north of the forecast area. After a few days of dry weather going from the weekend into early next week, we'll likely see a more significant shortwave trough approach for roughly the Tuesday night through Wednesday time frame. Given the weather pattern change toward more of a NW flow scenario by this time, there is a good bit of uncertainty regarding the amplitude and location of this wave at this longer time range - it is something to monitor for potential impacts as get closer in time. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 77 56 82 60 / 36 0 0 24 Meridian 77 55 82 60 / 47 1 0 15 Vicksburg 77 57 82 60 / 12 0 0 26 Hattiesburg 81 56 84 62 / 51 1 0 5 Natchez 77 56 82 60 / 17 0 0 9 Greenville 73 56 79 59 / 11 0 4 63 Greenwood 73 54 79 60 / 27 1 2 62 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Apr 23, 5:18 AM CDT, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 518 AM CDT Thu Apr 23 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>042-047-241030- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Issaquena-Sharkey-Yazoo-Warren- 518 AM CDT Thu Apr 23 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ029-030-032-033-037-038-043-044-048>050-053-054-059>062-241030- Webster-Clay-Choctaw-Oktibbeha-Attala-Winston-Madison MS-Leake- Hinds-Rankin-Scott-Claiborne-Copiah-Jefferson-Adams-Franklin MS- Lincoln- 518 AM CDT Thu Apr 23 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today Isolated storms may redevelop later today ahead of an approaching cold front, especially as we go from late morning into the early afternoon. These storms could be severe and capable of producing large hail and damaging wind gusts. A tornado couldn't be ruled out as well. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ031-039-045-046-051-052-055>058-063>066-072>074-241030- Lowndes-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Simpson-Smith- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 518 AM CDT Thu Apr 23 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today Isolated storms may redevelop later today ahead of an approaching cold front, especially as we go from late morning into the early afternoon. These storms could be severe and capable of producing large hail, damaging wind gusts, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 23, 12:46 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL HAZLEHURST 31.86N 90.39W
04/22/2020 E1.00 INCH COPIAH MS PUBLIC
PICTURE OF HAIL APPEARING TO BE AROUND THE
SIZE OF QUARTERS IN HAZLEHURST WAS SUBMITTED
TO A LOCAL MEDIA FACEBOOK PAGE.
&&
NFLocal storm report, Apr 23, 1:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
119 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TSTM WND DMG 3 WNW BRANDON 32.29N 90.03W
04/23/2020 RANKIN MS PUBLIC
PICTURE OF A TREE DOWN ACROSS A POOL AND
PARTIALLY ON A HOUSE IN THE CROSSGATES
NEIGHBORHOOD.
&&
TWLocal storm report, Apr 23, 1:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM HAIL 2 SSE INDIANOLA 33.42N 90.63W
04/22/2020 E1.00 INCH SUNFLOWER MS PUBLIC
NICKEL TO QUARTER SIZE HAIL IN INDIANOLA.
&&
TWSpecial weather statement, Apr 23, 1:39 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
139 PM CDT Thu Apr 23 2020
MSZ046-231915-
Kemper MS-
139 PM CDT Thu Apr 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KEMPER COUNTY UNTIL 215
PM CDT...
At 138 PM CDT, Meteorologists were tracking a strong thunderstorm
over Blackwater, or 7 miles northwest of Meridian Station, moving
northeast at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Porterville around 150 PM CDT.
Electric Mills around 155 PM CDT.
Other locations impacted by this storm include Scooba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3266 8838 3258 8871 3258 8875 3268 8881
3291 8835
TIME...MOT...LOC 1838Z 240DEG 49KT 3264 8869
JCLocal storm report, Apr 23, 1:42 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
142 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM LIGHTNING 2 N BRANDON 32.30N 89.98W
04/23/2020 RANKIN MS NWS EMPLOYEE
LIGHTNING STRUCK A HOME IN CORNERSTONE
SUBDIVISION, HOUSE FIRE RESULTED WITH
SUBSTANTIAL DAMAGE.
&&
CELocal storm report, Apr 23, 1:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
145 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND DMG 3 NNW BARLOW 31.86N 90.67W
04/22/2020 COPIAH MS BROADCAST MEDIA
SOCIAL MEDIA PICTURE OF SEVERAL TREES DOWN
IN WESTERN COPIAH COUNTY.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 65 min |
| Apr 22, 8:58 PM CDT | Wind Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more | 8 hr |
| Apr 22, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Simpson | 42 min |
| Apr 22, 9:22 PM CDT | Special Weather Statement | JAN | Jefferson | 38 min |
| Apr 22, 9:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 45 min |
| Apr 22, 9:53 PM CDT | Tornado Warning | JAN | Adams | 67 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 47 min |
| Apr 22, 10:21 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 54 min |
| Apr 22, 10:29 PM CDT | Tornado Warning | JAN | Adams, Franklin | 32 min |
| Apr 22, 10:56 PM CDT | Special Weather Statement | JAN | Washington | 34 min |
| Apr 22, 11:06 PM CDT | Special Weather Statement | JAN | Covington | 24 min |
| Apr 22, 11:09 PM CDT | Special Weather Statement | JAN | Jefferson | 51 min |
| Apr 22, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 51 min |
| Apr 22, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 37 min |
| Apr 22, 11:38 PM CDT | Special Weather Statement | JAN | Jasper | 52 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 22 min |
| Apr 23, 12:33 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 42 min |
| Apr 23, 12:34 AM CDT | Special Weather Statement | JAN | Rankin | 41 min |
| Apr 23, 12:35 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 55 min |
| Apr 23, 12:38 AM CDT | Flash Flood Warning | JAN | Warren | 3 hr |
| Apr 23, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 51 min |
| Apr 23, 1:14 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 46 min |
| Apr 23, 1:16 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 23, 1:25 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 36 min |
| Apr 23, 1:32 AM CDT | Flash Flood Warning | JAN | Adams | 3 hr |
| Apr 23, 1:33 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson, Smith | 57 min |
| Apr 23, 2:02 AM CDT | Tornado Warning | JAN | Rankin | 28 min |
| Apr 23, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 31 min |
| Apr 23, 2:16 AM CDT | Flash Flood Warning | JAN | Rankin, Scott, Smith | 3 hr |
| Apr 23, 2:21 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Jefferson, Simpson | 3 hr |
| Apr 23, 2:21 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Smith | 54 min |
| Apr 23, 3:09 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 40 min |
| Apr 23, 3:28 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Simpson, Smith | 3 hr |
| Apr 23, 3:45 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 48 min |
| Apr 23, 3:57 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 31 min |
| Apr 23, 4:02 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 43 min |
| Apr 23, 4:04 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 4 hr |
| Apr 23, 4:21 AM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones | 39 min |
| Apr 23, 4:30 AM CDT | Flash Flood Warning | JAN | Oktibbeha | 3 hr |
| Apr 23, 8:23 AM CDT | Areal Flood Warning | JAN | Hinds, Rankin | 5 hr |
| Apr 23, 9:45 AM CDT | River Flood Warning | JAN | Simpson | 59 hr |
| Apr 23, 9:58 AM CDT | River Flood Warning | JAN | Jones | 4 days |
| Apr 23, 1:39 PM CDT | Special Weather Statement | JAN | Kemper | 36 min |
| Apr 23, 2:34 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 41 min |
| Apr 23, 3:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 53 min |
| Apr 23, 3:13 PM CDT | Special Weather Statement | JAN | Jones | 62 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| Apr 23, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 28 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | JAN | Clarke | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.